MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI CSLP VARIABLE ANGLE 4 LEVEL/80MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI CSLP VARIABLE ANGLE 4 LEVEL/80MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 450.186
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent an unknown surgical procedure for spinal fusion.Cslp va plate locking ring came dislodged.The procedure was completed successfully with a surgical delay of 30 minutes.Patient outcome is unknown.This complaint involves two (2) devices.This report is for (1) ti cslp variable angle 4 level/80mm.This report is 2 of 2 for (b)(4).

Brand Name
TI CSLP VARIABLE ANGLE 4 LEVEL/80MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12216684
Report Number2939274-2021-04240
Device Sequence Number4495092
Product Code KWQ
UDI-Device Identifier10705034781051
UDI-Public(01)10705034781051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450.186
Device Catalogue Number450.186
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI CSLP VARIABLE ANGLE 4 LEVEL/80MM
Patient Age78 YR